# SDR MALA050668

- Difficulty date: August 8, 2005
- Submitted: August 26, 2005
- Operation: Air carrier
- Aircraft: N369PX
- Make and model: Saab 340B
- Aircraft serial: 340B295
- Aircraft time: 31,123 hours, 26,927 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LE 6UBR HAS CRACKED RIBS THAT HAVE BEEN REPAIRED IAW MESABA EO NR S57066 AND SRM 57-10-30 REF: EAMS WORK ORDER 212724 TASK 6504.
